A simple proof of generalizations of number-theoretic sums
รหัสดีโอไอ
Creator 1. Yanapat Tongron
2. Narakorn Rompurk Kanasri
Title A simple proof of generalizations of number-theoretic sums
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2565
Journal Title Songklanakarin Journal of Science an Technology (SJST)
Journal Vol. 44
Journal No. 2
Page no. 450-458
Keyword arithmetic function, Eulerโs phi-function, Mรถbius function, Mรถbius inversion formula
URL Website https://rdo.psu.ac.th/sjst/index.php
ISSN 0125-3395
Abstract For positive integers ๐', ๐', and ๐', let ๐'๐'๐'(๐') be the sum of all elements in the finite set {๐'ฅ๐': 1 โค ๐'ฅ โค ๐'โ๐' , (๐'ฅ, ๐') = 1}.The formula for ๐'๐'๐'(๐') is established and simpler formulae for ๐'๐'๐'(๐') under some conditions on ๐' and ๐' are verified. The explicitformulae for ๐'12๐'(๐') and ๐'22๐'(๐'), where 2๐'|๐' and ๐' โฅ 1, are also provided
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ